Type I General Exponential class of distributions

Research output: Contribution to journalArticle

Abstract

We introduce a new family of continuous distributions and study the mathematical properties of the new family. Some useful characterizations based on the ratio of two truncated moments and hazard function are also presented. We estimate the model parameters by the maximum likelihood method and assess its performance based on biases and mean squared errors in a simulation study framework.

Details

Authors
Organisations
External organisations
  • Marquette University
  • Benha University
  • Malayer University
  • Persian Gulf University
  • Shiraz University
Research areas and keywords

Keywords

  • Characterization, Hazard function, Maximum likelihood, Moment, Order Statistic, Quantile function
Original languageEnglish
Pages (from-to)39-55
Number of pages17
JournalPakistan Journal of Statistics and Operation Research
Volume14
Issue number1
Publication statusPublished - 2018 Jan 1
Publication categoryResearch
Peer-reviewedYes